MAUDE Adverse Event Report: Abbott Medical Octrode Lead Kit, 90cm Length; SCS Lead

Abbott Medical Octrode Lead Kit, 90cm Length; SCS Lead
Model Number 3189
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is experiencing inadequate coverage/therapy.Additionally, patient is experiencing pain at the ipg site following weight loss.As such, surgical intervention may take place at later date to address the issue.
 
Additional Manufacturer Narrative
Date of event (b3) and patient weight (a4) are estimated.

Brand Name
Octrode Lead Kit, 90cm Length
Common Device Name
SCS Lead
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50756969
Report Number1627487-2026-10035
Device Sequence Number9241641
Product Code LGW
UDI-Device Identifier05414734401715
UDI-Public(01)05414734401715(10)5967936(17)190502
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/02/2019
Device Model Number3189
Device Catalogue Number3189
Device Lot Number5967936
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight130 LB